# SDR SWAA2016033050406

- Difficulty date: March 28, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 54,970 hours, 31,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE SAFETY COVER OUT OF POSITION.  REPOSITIONED SLIDE IAW SIP.
